Fekete-Szego problem for certain subclasses of analytic functions defined by the combination of differential operators


ÇAĞLAR M., ORHAN H.

BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA, cilt.27, sa.2, 2021 (ESCI İndekslerine Giren Dergi) identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 27 Konu: 2
  • Basım Tarihi: 2021
  • Doi Numarası: 10.1007/s40590-021-00349-9
  • Dergi Adı: BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA

Özet

In this paper, we introduce and study some new subclasses of analytic functions defined by the combination of Al-Oboudi and Ruscheweyh differential operators, and obtain coefficient estimates and Fekete-Szego inequalities for these new subclasses. The results presented in this paper improve the recent work of Kanas and Darwish (Appl Math Lett 23(7), 777-782, 2010).